# SDR SWAA2014110333608

- Difficulty date: November 1, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 58,958 hours, 47,185 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 65446915
- Part serial: 6670
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING LT MAIN GEAR WOULD NOT EXTEND, UNSAFE INDICATION, CYCLED GEAR.  R & R LT GEAR MODULAR PACKAGE IAW AMM.
